Volume 13, Issue 2 (10-2018)                   IJMSI 2018, 13(2): 101-109 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Debnath S, Rakshit D. On I-statistical Convergence. IJMSI. 2018; 13 (2) :101-109
URL: http://ijmsi.ir/article-1-847-en.html
Abstract:  

In the present paper, we investigate the notion of I -statistical convergence
and introduce I -st limit points and I -st cluster points of real number sequence and also
studied some of its basic properties.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb